# SDR DHL9770266D

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, CRACK ON WEB AT ANGLE ATTACH POINT AFT OF FS 1183 BLKHEAD AND RBL 8  APPROX 24 ABOVE TAILSKID CUT OUT.  REMOVED TAILSKID DOOR FOR ACCESS.  STOP DRILLED END OF CRACKS, HFEC, NO CRACKS BEYOND STOP DRILL. TRIMMED OUT WEB AROUND CRACK PER S/B 53-175.  INSTALLED  WEB  REPAIR  PER  BOEING S/B 53-175  AND BOEING DRAWING 65C 33041.  WEB DOUBLERS 7.2 BY 31.4  AND T CHORD ANGLE 7.6.  INSTALLED VERTICAL BEAM PREVENTATIVE MOD PER BOEING S/B 53-175.  ANGLE 4.0  BY 8.7.  N/R 3313 AND 3339.
